# SDR USAASB96073

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

PHL - FLT 819 - AIRCRAFT RETURNED TO FIELD DUE TO INGESTION OF BIRD IN NR 1 ENGINE.  MAINTENANCE FOUND DAMAGE FROM BIRD INGESTION THAT WAS CAUSE FOR NR 1 ENGINE REPLACEMENT.  (X)
